# SDR AU000792

- Difficulty date: September 4, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna 150F
- Engine: Cont O200A
- Propeller: Mcauly 1A100MCM
- System (JASC): 1100 · Placards and Markings
- Part: Plate
- Condition: Inaccurate
- Location: Engine (Reciproc
- Component: Engine, Cont, O200A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE DATA PLATE NOT STAMPED FOR COMPLIANCE WITH AD/CON/75.  (X)
